# SDR CA141128001

- Difficulty date: November 27, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 767-35H
- Aircraft time: 95,719 hours
- Engine: Ge CF680C2B6F
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Module
- Part number: 285T009917
- Condition: Failed
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AIR RETURN DUE TO FLAP DISAGREE, PAN PAN DECLARED, OVERWEIGHT LANDING.  RESOLUTION CENTER FLAP/STABILIZER POSITION MODULE M839 REPLACED AND FUNCTION CHECKED OK, REF AMM 27-58-01, PB 401.  SEE L5171130 FOR RECTIFICATION OF THE SYSTEM 2 NOSE GEAR AIR/GROUND PROXIMITY SENSOR TARGET AND FUNCTION TEST.  TAKEOFF CONFIGURATION WARNING TEST CARRIED OUT OK, REF AMM TASK 31-51-00-725-302-0-01.
